I've been having muscle spasms and cramps in my back, neck and sides, radiating to the front. The chiros have been working on this for months. Actually since well into last year. Nothing is helping. At my last set of treatments my chiro said adjusting my back was like trying to adjust a slab of concrete. It was that rigid and seized. Granted I've had a lot of stress. I've gone to the gym a few times only, because I stiffen up and get spasms. Nothing as exciting or adrenaline releasing as having > 200 lbs on your shoulders and having your midsection seize up so you can't move up or down.
But I'm also finding myself having mood swings almost as bad as before I went on the meds. Though the intense anger is evened out. No more road rage or other irrational rages. I just get pissed off easily.
I found this...
There's more...Lamictal's Not So Common Side Effects: Lamictal (lamotrigine) is earning a reputation for muscle aches, everything from just a twinge in your neck or back to full-body aches that make you wonder if you were possessed by some spirit that made you participate in a triathalon the day before and have no memory of it. - from the Crazy Meds site (http://www.crazymeds.us/).
I saw my p-doc the other week, and won't again until September. I told him about my mood swings but we chalked it up to the stress lately. But I may call to speak to him. If this med isn't doing anything for me, but making me worse, I may as well wean off it. Can I be any worse?Common side effects include headaches, dizziness and insomnia. Other side effects may include acne and skin irritation, vivid dreams or nightmares, night sweats, body aches and cramps, muscle aches, dry mouth, fatigue, memory and cognitive problems, irritability, weight changes, hair loss, changes in libido, frequent urination, nausea, and other side effects. - http://en.wikipedia.org/wiki/Lamictal#Side_effects
06-26-2009, 08:21 AM #1
Problem(s) with bipolar med: Lamictal
06-26-2009, 09:17 AM #2
- Join Date: Jan 2002
- Location: Maryland, United States
- Age: 54
- Posts: 4,708
- Rep Power: 4996
Weird. I took it for several years and never had any side effects, but I have been one to get relatively few side effects from any meds. Which is good since the docs have put me on so many diffrerent things over the years, though I'm lucky enough to be healthy and drug-free now.Overweight and arrogant
06-26-2009, 09:44 AM #3
This has been building up slowly. I would have thought it would appear once I got up to a therapeutic level. I won't deny that there's something wrong with me, be it hypomania and/or chronic depression. If the bupropion is not a/the problem I'll stay with it and ask doc for another mood-stabilizer if I need one. It's the anger I fear the most. I see my new therapist Tuesday. We'll discuss this.
06-26-2009, 09:46 AM #4
06-26-2009, 09:54 AM #5
06-26-2009, 02:27 PM #6
- Join Date: Sep 2008
- Location: Ohio, United States
- Age: 50
- Posts: 6,591
- Rep Power: 5733
I hope they figure something out for you, man. That rollercoaster ride isn't much fun, is it!?
I know what you're saying about the anger, for the last few months, EVERYTHING sets me off and it takes every ouncce of will power I have not to literally strangle someone.
I made an appt. to talk with my pcp on July 6th....I figure if I stay away from people until then, I should be cool.
Hope it all works out for you!journal:http://forum.bodybuilding.com/showthread.php?t=124597541
I put my faith in the people, but the people let me down, so I turned the other way I carried on anyhow.
"Develop an attitude of gratitude, and give thanks for everything that happens to you, knowing that every step forward is a step toward achieving something bigger and better than your current situation.” Chief Tecumseh
06-26-2009, 04:07 PM #7
By Dr Liftalot in forum Religion and PoliticsReplies: 98Last Post: 04-26-2006, 12:08 PM
By micky c in forum Misc.Replies: 3Last Post: 11-25-2005, 09:25 AM
By cannibustacap in forum ExercisesReplies: 7Last Post: 05-07-2004, 10:40 AM
By SLTS in forum Teen BodybuildingReplies: 14Last Post: 12-30-2002, 11:03 AM